RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 787–789 (Mi dan40520)  

MATHEMATICS

Green's function for a three-dimensional Riemann space with two parallel branch lines

V. N. Vorobjevab, A. B. Efimovab, E. V. Konshinaab, L. F. Starostinaab

a Computing Centre, USSR Academy of Sciences
b The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (356 kB)

Bibliographic databases:
UDC: 517.947.42
Presented: А. А. Дородницын
Received: 09.03.1976

Citation: V. N. Vorobjev, A. B. Efimov, E. V. Konshina, L. F. Starostina, “Green's function for a three-dimensional Riemann space with two parallel branch lines”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 787–789

Citation in format AMSBIB
\Bibitem{VorEfiKon76}
\by V.~N.~Vorobjev, A.~B.~Efimov, E.~V.~Konshina, L.~F.~Starostina
\paper Green's function for a three-dimensional Riemann space with two parallel branch lines
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 787--789
\mathnet{http://mi.mathnet.ru/dan40520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0414905}
\zmath{https://zbmath.org/?q=an:0352.35004}


Linking options:
  • http://mi.mathnet.ru/eng/dan40520
  • http://mi.mathnet.ru/eng/dan/v229/i4/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019